Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes severe pain in penis when having a stent is in the ureter?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8297 Questions
Have a uretal stent and am now having piercing pain in penis could it have become dislodged
Posted Tue, 21 Jan 2014 in Men's Health
Answered by Dr. P. T. Patil 44 minutes later
Brief Answer: Please clarify about stent. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have a stent . I shall be happy if you can repost me the position of stent whether it is placed in Ureter or Urethra? What is the reason (Disease) for placing the stent ? It is very unlikely for the stent to get dislodged. The pain in penis could be due to inflammation of the urethra as a foreign body reaction which can be controlled with pain killers . Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil
Above answer was peer-reviewed by
Follow-up: What causes severe pain in penis when having a stent is in the ureter? 15 minutes later
Had a upj obstruction removed and the stent is in the ureter
Answered by Dr. P. T. Patil 13 minutes later
Brief Answer: Pain is Due to irritation of trigone of Bladder. Detailed Answer: hello Thanks for follow up. The pain in the penis is due to irritation of the trigone of the bladder by lower end of the stent. Please note that stent never gets dislodged . Please drink more water and pain killers if the pain is very severe.The pain will go away after removal of stent . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor